zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Asymptotic expansions of a class of hypergeometric polynomials with respect to the order. III. (English) Zbl 0136.05502

WorldCat.org
Full Text: DOI
References:
[1] Fields, J. L.; Luke, Y. L.: Asymptotic expansions of a class of hypergeometric polynomials with respect to the order. J. math. Anal. appl. 6, 394-403 (1963) · Zbl 0113.28005
[2] Fields, J. L.; Luke, Y. L.: Asymptotic expansions of a class of hypergeometric polynomials with respect to the order, II. J. math. Anal. appl. 7, 440-450 (1963) · Zbl 0126.08503
[3] Courant, R.; Hilbert, D.: Methods of mathematical physics. (1955) · Zbl 57.0245.01
[4] Szegö, G.: Orthogonal polynomials. Am. math. Soc. colloq. Publ. 23 (1959) · Zbl 0089.27501
[5] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F. G.: Higher transcendental functions. (1953) · Zbl 0051.30303
[6] Rainville, Earl D.: Generating functions for Bessel and related polynomials. Can. J. Math. 5, 104-106 (1953) · Zbl 0050.07401
[7] Fields, J. L.; Wimp, J.: Expansions of hypergeometric functions in hypergeometric functions. Math. tables aids comput. 15, 390-395 (1961) · Zbl 0107.05902
[8] Rainville, Earl D.: Special functions. (1960) · Zbl 0092.06503
[9] Erdélyi, A.; Magnus, W.; Oberhettinger, F.; Tricomi, F. G.: Higher transcendental functions. (1953) · Zbl 0051.30303
[10] Luke, Y. L.: Integrals of Bessel functions. (1962) · Zbl 0106.04301
[11] Nørlund, N. E.: Hypergeometric functions. Acta math. 94, 289-349 (1955) · Zbl 0067.29402
[12] Rice, S. O.: Some properties of 3F2(-n, n + 1, ${\zeta}$; 1, p; v). Duke math. J. 6, 108-119 (1940) · Zbl 0026.31401
[13] Nørlund, N. E.: Fractions continues et différences réciproques. Acta math. 34, 1-108 (1911)
[14] Perron, O.: Über das verhalten von $f(v)(x)$ f u \ddot{}r lim v = \infty, wenn $f(x)$ einer linearen homogenen differentialgleichung genügt. S.-B. Kl. bayer. Akad. wiss., 355-382 (1913) · Zbl 44.0369.02